edoc

Conformal metrics on R^{2m} with constant Q-curvature, prescribed volume and asymptotic behavior

Martinazzi, Luca and Hyder, Ali. (2015) Conformal metrics on R^{2m} with constant Q-curvature, prescribed volume and asymptotic behavior. Discrete and continuous dynamical systems. Series A, Vol. 35, H. 1. pp. 283-299.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6438704

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Analysis (Martinazzi)
05 Faculty of Science > Departement Mathematik und Informatik
UniBasel Contributors:Hyder, Ali and Martinazzi, Luca
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:American Institute of Mathematical Sciences
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:06 Nov 2015 10:21
Deposited On:06 Nov 2015 10:21

Repository Staff Only: item control page